# SDR SWAA2013071818331

- Difficulty date: July 18, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 4,480 hours, 1,676 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: SG99041R55
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PHOTOLUMINSCENT STRIPS COVER CRACKED BETWEEN ROWS 2-14.  REPAIRED COVER IAW MM.
